Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 52, NWS Corpus Christi, TX

October 9, 2011La Salle County, Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Oct 9, 2011, 1:48 AM CDT for La Salle County, Webb County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2011, 1:48 AM CDT (06:48 UTC)
Expired
Oct 9, 2011, 2:35 AM CDT
In force
47 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties La Salle County, TX, Webb County, TX

The radar

The Laughlin AFB radar (KDFX), 138 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WUUS54 KCRP 090648
SVRCRP
TXC283-479-090745-
/O.NEW.KCRP.SV.W.0052.111009T0648Z-111009T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
148 AM CDT SUN OCT 9 2011

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA SALLE COUNTY IN SOUTH CENTRAL TEXAS
  NORTHWESTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 245 AM CDT

* AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 42 MILES NORTH OF MILLETT TO MILLET TO 13 MILES WEST OF LA
  ESPERANZA RANCH AIRPORT...OR ALONG A LINE EXTENDING FROM 13 MILES
  SOUTHWEST OF HONDO TO 7 MILES SOUTH OF DILLEY TO 26 MILES WEST OF
  ENCINAL...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARDENDALE...
  COTULLA...
  LA ESPERANZA RANCH AIRPORT...
  ARTESIA WELLS...
  LOS ANGELES...
  ENCINAL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2821 9978 2821 9940 2865 9939 2864 9879
      2841 9880 2788 9939 2799 10000 2800 10001
TIME...MOT...LOC 0647Z 265DEG 22KT 2919 9926 2857 9919
          2804 9977

$$

TE
1 follow-up statement
824 
WWUS54 KCRP 090735
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 AM CDT SUN OCT 9 2011

TXC283-479-090744-
/O.CAN.KCRP.SV.W.0052.000000T0000Z-111009T0745Z/
LA SALLE-WEBB-
235 AM CDT SUN OCT 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WEBB AND LA SALLE
COUNTIES IS CANCELLED...

* LOCATIONS IMPACTED INCLUDE...
  ENCINAL...

LAT...LON 2821 9978 2821 9940 2865 9939 2864 9879
      2841 9880 2788 9939 2799 10000 2800 10001
TIME...MOT...LOC 0734Z 265DEG 22KT 2921 9893 2859 9886
          2807 9945

$$

TE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 11:58 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 8, 11:58 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1158 PM CDT SAT OCT 8 2011

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...TSRA'S ASSOCIATED WITH A POTENT UPPER LOW CONTINUES TO
MOVE ENE TOWARD THE COTULLA AREA. IN ADDITION...SCT SHRA'S
CONTINUE TO MOVE NW ACROSS THE COASTAL WATERS AND INTO THE COASTAL
BEND. VFR CONDITIONS CURRENTLY PREVAIL ACROSS THE AREA...HOWEVER
SHRA'S/TSRA'S OVERNIGHT AND INTO SUNDAY WILL LEAD TO MVFR/IFR
CONDITIONS AT TIMES. AT THIS TIME ITS HARD TO PINPOINT WHERE
STRONGEST/HEAVIEST PRECIP WILL BE LOCATED. FOR NOW HAVE TEMPO
SHRA/TSRA FOR ALL TAF SITES OVERNIGHT...THEN A MENTION OF VCTS AND
CB IN CLOUD GROUP FOR THE LATTER PART OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 846 PM CDT SAT OCT 8 2011/

DISCUSSION...CONTINUING TO MONITOR THE PROGRESS OF THE TSRA
COMPLEX W OF THE CWA TONIGHT. SOME UNCERTAINTY STILL REMAINS AS TO
HOW FAR EAST THIS SYSTEM MAKES IT INTO THE CWA. CURRENTLY RADAR
SHOWS A STRONG/SVR TSRA APPROACHING THE VERY NW TIP OF WEBB
COUNTY. EXPECTING IT TO CLIP THE AREA WITHIN THE NEXT HOUR. STORMS
FARTHER S IN MEX ARE GENERALLY WEAKER AND MORE ISOLD AT THIS TIME.
RUC IS SHOWING WARM AIR ADVECTION IN THE 700MB LEVEL INTO THE SW
PORTIONS OF THE CWA. THIS COULD HINDER THE SOUTHERN STORMS FROM
MOVING INTO THE AREA. AS THE COMPLEX CONTINUES TO DVLP AND
MOVE NE...AM EXPECTING WINDS TON CONTINUE TO FEED INTO THE SYSTEM...THUS
SPEEDS SHOULD REMAIN MOD TO STRONG ACROSS S TX THROUGH MUCH OF
TONIGHT. NO OTHER CHANGES TO THE FCST ARE ANTICIPATED AT THIS
TIME.

PREV DISCUSSION... /ISSUED 733 PM CDT SAT OCT 8 2011/

DISCUSSION...SEE UPDATED AVIATION DISCUSSION.

AVIATION...MAIN ISSUE TONIGHT WILL BE A DEVELOPING TSTM COMPLEX
ACROSS NERN MEXICO IN THE BASE OF A VIGOROUS UPR LOW AND AREA OF
STRONG UPR LEVEL DIVERGENCE. THESE STORMS ARE EXPECTED TO MOVE
EAST ACROSS THE RIO GRANDE OVERNIGHT BRINGING POTENTIAL FOR STRONG
TSTMS NEAR THE LRD AREA W/ A LOW SEVERE TSTM POTENTIAL. STORM
COMPLEX SHOULD WEAKEN SOME AS IT MOVES EAST OVERNIGHT...BUT IS
POSSIBLE IT WILL MOVE ACROSS THE ENTIRE AREA THROUGH SUN MORNING
AS THE FAVORABLE UPR LEVEL FEATURES MOVE EAST WITH THE STORMS.
VERY HEAVY RAIN AND A WIND SHIFT TO THE WEST CAN BE EXPECTED FOR
AREAS WHERE THE LINE MOVES THROUGH ALONG WITH MVFR CONDITIONS
(BRIEF IFR POTENTIAL NOT SHOWN IN TAFS). WILL SHOW TSTMS IN TAFS
GIVEN BEST GUESS ON MVMT OF THE LINE...BUT TIMING IS VERY
DIFFICULT AND CONFIDENCE TEMPOS TIMING IS LOW. IF THE LINE FAILS
TO CLEAR THE AREA...THEN MORE TSTMS DEVELOPMENT WILL BE LIKELY
LATER IN THE DAY ON SUN AND THIS IS NOT ACCOUNTED FOR ATTM.

PREV DISCUSSION... /ISSUED 408 PM CDT SAT OCT 8 2011/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...CRP WSR 88D IMAGERY
REVEALS GREATER COVERAGE OF CONVECTION TODAY THAN YESTERDAY PARTIALLY
DUE TO BETTER MOISTURE PROFILE AND COOLER MID LEVEL TEMPS. ACTIVITY
ACROSS EASTERN ZONES SHOULD CONTINUE FOR A FEW MORE HOURS BEFORE
DECREASING SOME IN AREAL COVERAGE WITH LOSS OF DIURNAL HEATING
THIS EVENING. BIGGEST FORECAST CHALLENGE IS MORE SIGNIFICANT
CONVECTIVE POTENTIAL TONIGHT. DEEP MID/UPPER LEVEL TROUGH EXTENDS
SOUTH ACROSS MUCH OF ROCKY MOUNTAIN FRONT RANGE INTO NW OLD MEX
WITH SURFACE TROUGH/FRONT EXTENDING FROM AREA OF LOW PRESSURE
ACROSS NE CO SOUTHWARD INTO SW TX. AS OF WRITING CONVECTION IS
QUICKLY DEVELOPING ACROSS BIG BEND REGION OF TX AND ADJACENT MEX
STATE OF COAHUILA /PER DFX RADAR/ ALONG AN AREA OF BETTER
CONFLUENCE. THIS ACTIVITY SHOULD GRADUALLY SHIFT EASTWARD THIS
EVENING/TONIGHT AS MAIN UPPER LEVEL TROUGH STARTS TO SWING AND
LIFT TOWARDS A POSITIVE TILT. THIS TRANSLATES INTO CONVECTION
POSSIBLY SHIFTING/DEVELOPING EAST INTO OUR WESTERN
COUNTIES...PRIMARILY THIS EVENING AND TONIGHT. SOME POSITIVES FOR
QUASI ORGANIZED CONVECTION TO OCCUR INCLUDE GOOD MOIST LLVL FLOW
FROM SE ACROSS S TX PROG TO STRENGTHEN OVERNIGHT...AND PRESENCE
OF MODERATELY UNSTABLE MLCAPE VALUES. LIMITING
FACTORS...HOWEVER...INCLUDE MARGINALLY SUFFICIENT DEEP LAYER SHEAR
VALUES AND UPPER JET STREAK POSITIONING BEING A LITTLE TOO FAR
SOUTH. ALL IN ALL I THINK WE/LL SEE SOME CONVECTION ACROSS
WESTERN AREAS THIS EVENING/TONIGHT WITH AN ISOLATED STRONG TO
SEVERE STORM POSSIBLE. DAMAGING WIND GUSTS WILL BE PRIMARY THREAT
WITH ANY STORMS THAT OCCUR THOUGH HELICITY AND SHEAR VALUES ARE
SUPPORTIVE OF A BRIEF SPIN UP AND HAIL. ANY STRONG STORM THREAT
SHOULD DIMINISH BY SUN MORNING AS CONVECTIVE PARAMETERS BECOME
LESS FAVORABLE. MAIN UPPER LEVEL TROUGH EXPECTED TO CONTINUE TO
SLOWLY LIFT NE SUNDAY WITH THE ASSOCIATED UPPER LEVEL DIFFLUENCE
COMBINED WITH DPVA FROM S/W TROF AND CONTINUED HIGH PWAT VALUES TO
LEAD TO CONTINUING CHANCES OF PRECIP SUNDAY THROUGH SUNDAY
NIGHT...THOUGH SUNDAY IS NOT CURRENTLY EXPECTED TO BE A COMPLETE
WASH OUT. TEMPS TONIGHT PROG TO STILL BE ABOVE NORMAL BUT A COUPLE
OF DEGREES COOLER THAN LAST NIGHT AND HAVE LEANED TOWARD MOSMRF
GUIDANCE. HIGHS ON SUNDAY ARE TRICKY AS AREA PRECIP WILL HAVE
SIGNIFICANT IMPACT BUT GENERALLY WENT WITH A GFS/MAV BLEND. WINDS
AND DEWPOINTS HAVE BEEN SKEWED TOWARDS NAM/MAV BLEND.

LONG TERM (MONDAY THROUGH SATURDAY)...FORECAST FOR MONDAY ON POP
PLACEMENT REMAINS TOUGH WITH LACK OF UPPER SUPPORT. BUT RELATIVELY
DECENT MOISTURE CONTENT STILL ACROSS THE AREA...ESPECIALLY CENTRAL
AND WESTERN COUNTIES...AND WITH WEAK SURFACE BOUNDARY POSSIBLY
ACROSS NORTHERN AND NORTHEAST COUNTIES WILL CONTINUE WITH SCATTERED
TYPE POPS. FOR NOW WILL BROADBRUSH 40 POPS AND NOT TRY TO GET TOO
CUTE WITH THE HIGHER PLACEMENT GIVEN DIFFICULTY OF FINDING OUT
EXACTLY WHERE WEAK BOUNDARY MAY RESIDE. ANOTHER SHORTWAVE TROUGH AND
JET STREAK MOVES ACROSS TEXAS ON TUESDAY...BUT AVAILABLE MOISTURE IS
SLIGHTLY LOWER SO HAVE BACKED POPS OF TO 20-30 PERCENT. WITH SLOWER
MOVEMENT OF TROPICAL SYSTEM IN PACIFIC IT NOW APPEARS REMNANT
MOISTURE WILL NOT MAKE IT UP INTO SOUTH TEXAS BEFORE TROUGH AXIS
PUSHES EAST AND SOUTH. RIDGING SLOWLY BUILDS IN FROM THE WEST
WEDNESDAY AND THURSDAY AND GFS AND ECMWF HAVE BEEN WAFFLING ON
WHETHER OR NOT A WEAK COLD FRONT WILL MAKE IT INTO THE AREA
THURSDAY. 12Z RUNS ARE SHOWING A WEAK FRONT MAKING IT BARELY THROUGH
THE CWA LATE THURSDAY INTO FRIDAY MORNING AND THEN WASHING OUT...
AND WILL FOLLOW SUIT FOR NOW.

MARINE...SCA CONTINUES THROUGH TONIGHT FOR NEAR AND OFFSHORE
WATERS AS WINDS TO INCREASE OVERNIGHT WITH SEAS QUICKLY BUILDING
IN RESPONSE. SCEC CONDITIONS CURRENTLY EXIST OVER BAY WATERS AND
MAY FLIRT WITH SCA CRITERIA TONIGHT. WINDS DIMINISH SLIGHTLY ON
SUNDAY POSSIBLY ALLOWING SCA TO EXPIRE. SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE AT TIMES THROUGH REST OF WEEKEND. MARINERS
ARE URGED TO REPORT ANY WATERSPOUT SIGHTINGS TO NWS CORPUS
CHRISTI.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  90  73  89  71  /  30  40  30  40  20
VICTORIA          73  87  70  89  68  /  40  50  30  40  20
LAREDO            73  95  74  92  73  /  50  40  40  40  20
ALICE             72  91  72  91  69  /  40  40  30  40  20
ROCKPORT          79  87  76  88  74  /  30  50  30  40  20
COTULLA           72  90  71  90  69  /  60  40  50  40  20
KINGSVILLE        75  90  72  90  69  /  40  40  30  40  20
NAVY CORPUS       79  90  77  88  74  /  30  40  30  40  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

TE/81...SHORT TERM
GW/86...LONG TERM
Hazardous weather outlook, Oct 8, 10:26 AM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1026 AM CDT SAT OCT 8 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-091530-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1026 AM CDT SAT OCT 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OPEN WATERS OF THE
WESTERN GULF AND THE BAYS AND WATERWAYS FOR THE MIDDLE TEXAS
COAST.

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING
BEACHES.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
ACROSS SOUTH TEXAS. MORE SIGNIFICANT THUNDERSTORMS WILL BE
POSSIBLE THIS EVENING AND INTO TONIGHT ACROSS PORTIONS OF THE RIO
GRANDE PLAINS AND BRUSH COUNTRY. SOME OF THE THUNDERSTORMS THIS
EVENING AND TONIGHT MAY BECOME STRONG TO SEVERE ALONG AND WEST OF
A LINE FROM LAREDO TO FREER TO THREE RIVERS...WITH THE POSSIBILITY
OF GUSTY DAMAGING WINDS...SMALL HAIL...AND EVEN AN ISOLATED
TORNADO OCCURRING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. A FEW
STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE SUNDAY
AND SUNDAY NIGHT. AT THIS TIME IT APPEARS THAT INSTABILITY AND WIND
SHEAR WILL NOT BE ENOUGH TO PRODUCE SCATTERED SEVERE
THUNDERSTORMS...ALTHOUGH AN ISOLATED SEVERE STORM COULD NOT BE RULED
OUT.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG GULF FACING
BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF STRONG TO
SEVERE WEATHER.

CB/GW/RH

In the hours before

Special weather statement, Oct 9, 1:20 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
120 AM CDT SUN OCT 9 2011

TXZ229-239-090715-
LA SALLE-WEBB-
120 AM CDT SUN OCT 9 2011

...STRONG THUNDERSTORMS WERE AFFECTING LA SALLE AND WEBB COUNTIES...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
KNIPPA TO 10 MILES NORTHEAST OF BIG WELLS TO 18 MILES SOUTHEAST OF
CHUPADERA RANCH AIRPORT...OR ALONG A LINE EXTENDING FROM 13 MILES
EAST OF UVALDE TO 10 MILES NORTHEAST OF BIG WELLS TO 36 MILES WEST OF
ENCINAL...MOVING EAST AT 25 MPH. THE STORMS ARE EXPECTED TO MOVE
ACROSS LAS TIENDAS...ENCINAL AND COTULLA AND SURROUNDING AREAS
BETWEEN 130 AM AND 230 AM.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH
DANGEROUS LIGHTNING AND HEAVY RAINFALL. LOCAL RAINFALL AMOUNTS UP TO
2 TO 3 INCHES WILL BE POSSIBLE.

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:36 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio40 hr
Oct 9, 10:27 AM CDTAreal Flood AdvisoryCRPWebb78 min
Oct 9, 3:07 PM CDTSpecial Marine WarningCRP83 min
Oct 9, 4:19 PM CDTSpecial Marine WarningCRP116 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.